Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Reduced Hausdorff dimension and concentration-cancellation for two-dimensional incompressible flow


Authors: Ronald J. DiPerna and Andrew Majda
Journal: J. Amer. Math. Soc. 1 (1988), 59-95
MSC: Primary 35Q10; Secondary 76C99
MathSciNet review: 924702
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Adams, Sobolev spaces, Academic Press, New York, 1975. MR 0450957 (56:9247)
  • [2] R. Adams and N. Meyers, Bessel potentials. Inclusion relations among classes of exceptional sets, Indiana Math. J. 22 (1973), 873-905. MR 0320346 (47:8885)
  • [3] R. DiPerna and A. Majda, Oscillations and concentrations in weak solutions of the incompressible fluid equations, Commun. Math. Phys. 108 (1987), 667-689. MR 877643 (88a:35187)
  • [4] -, Concentrations in regularizations for $ 2$-D incompressible flow, Comm. Pure Appl. Math. 60 (1987), 301-345. MR 882068 (88e:35149)
  • [5] H. Federer and W. P. Ziemer, The Lebesgue set of a function whose distributional derivatives are pth-power summable, Indiana Univ. Math. J. 22 (1972), 139-158. MR 0435361 (55:8321)
  • [6] P. L. Lions, The concentration-compactness principle in the calculus of variations: the locally compact case, Parts I and II, Ann. Inst. H. Poincaré, 1984, 109-145 and 223-283.
  • [7] -, The concentration-compactness principle in the calculus of variations: the limit case, Parts I and II, Riv. Mat. Iberoamericana I (1984), 145-201 and I (1985), 45-121.
  • [8] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton University Press, N.J., 1970. MR 0290095 (44:7280)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 35Q10, 76C99

Retrieve articles in all journals with MSC: 35Q10, 76C99


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1988-0924702-6
Article copyright: © Copyright 1988 American Mathematical Society